I used Monistat 1 because of a yeast infection I had. On the 27th was the 7 day mark after using it & all my symptoms resolved then on the 29th (which is around the time I should start it) I thought I started my period but it was only a little bit not a full period flow if that makes sense. Is it the Monistat causing the spotting or should I be worried it is something else?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2014 • 1 answer
Posted 7 Mar 2015 • 2 answers
Vaginal Yeast Infection - If I insert the ovule from monistat 3, will it dissolve? How long will it?
Posted 24 Mar 2015 • 1 answer
Posted 22 Aug 2015 • 3 answers
Monistat - I had gotten an yeast infection yesterday in the morning I started to have the symptoms.?
Posted 14 Aug 2016 • 0 answers